# SDR 9SUA201411070001

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N783JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0033
- Aircraft time: 7,547 hours, 5,338 cycles
- Engine: Wilint FJ44
- Engine time: 7,457 hours, 5,338 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 8221110002
- Part serial: 1WL2T
- Condition: Failed
- Location: Zone 100
- Part time: 6,721 hours, 5,053 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DUAL AHRS FAILURE.  AUTOPILOT, YAW DAMPER & HSI INOPERATIVE.
